Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 218458, 8 pages
http://dx.doi.org/10.5402/2011/218458
Research Article

Synchronization of Time Delayed Systems by Common Delay Time Modulations

1Department of Science, Maheshtala High School, Kolkata 700141, India
2Department of Mathematics, Dinabandhu Andrews College, Garia, Kolkata 7000 84, India
3Departimento di Matematica, Politecnico di Torino, 10129 Torino, Italy

Received 12 March 2011; Accepted 19 April 2011

Academic Editors: J. H. Park and J. Shen

Copyright © 2011 Atanu Mukherjee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the synchronization phenomenon between two identical time delayed systems with the common time delay, modulated by a chaotic or random signal. The phenomenon is verified by the conditional Lyapunov exponent. The relation between the present form of synchronization with generalized one is also discussed.